advertisement
Question
Posted by: CYPLATRIM : YES OR NO? | 2010-04-13

CYPLATRIM - yes or no?

My doctor has told me about Cyplatrim a slimming tablet that reduces your appetite and increases your metabolism. I have been using it for about 4 days now and can deff notice my appetite has decreased alot. Just wanted to find out that if you maintain your healthy 3 meals a day with 2 snacks and gyming about 4-5 times a week, will you lose more on this tablet? what i mean is will it increase your metabolism so that you will burn more without cutting your calorie intake ( i eat about 1500 calories per day and now a little less like 1200-1300 calories) on this pill, or do you have to further cut your calorie intake and excersise as well? Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Ciplatrim
Ciplatrim contains sibutramine which has a dual action - suppressing the appetite so that you eat less, and stimulating the metabolism so that you use up more energy. So if you stick to your 1500 kcal diet and do at least 30 or more minutes of exercise 5 times a week then you should lose weight steadily. If you should notice any side-effects please contact your dr immediately.
Good luck with the regimen
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Nanette | 2010-04-20

How does Cyplatrym compare with Simplyslim?

Reply to Nanette
Posted by: DietDoc | 2010-04-13

Dear Ciplatrim
Ciplatrim contains sibutramine which has a dual action - suppressing the appetite so that you eat less, and stimulating the metabolism so that you use up more energy. So if you stick to your 1500 kcal diet and do at least 30 or more minutes of exercise 5 times a week then you should lose weight steadily. If you should notice any side-effects please contact your dr immediately.
Good luck with the regimen
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement